# SDR SWIA2018041044530

- Difficulty date: March 11, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 41,087 hours, 34,810 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902322
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL CORRODED.  REMOVED AND REPLACED THE INTERCOSTAL IAW SRM.
